MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Omnilink Elite; Stent, Iliac

ABBOTT VASCULAR INC. Omnilink Elite; Stent, Iliac
Model Number 1012629-39
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat an internal iliac artery lesion with 90% stenosis.A 7x39 mm omnilink elite stent delivery system (sds) was advanced; however, it failed to cross the lesion due to the anatomy.The 6x39 mm omnilink elite sds was advanced and it also failed to cross the lesion.The stent then became dislodged from the sds and moved into the aorta.A new 10mm omnilink stent was implanted to embed the dislodged stent in the iliac artery and complete the procedure.There was a clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported difficulties could not be determined; however, the subsequent unexpected medical intervention, device embedded in tissue or plaque and delay to treatment/ therapy appear to be related to the operational context of the procedure.Factors that could contribute to failure to advance include, but are not limited to, patient anatomical morphology, inner lumen obstruction, patient disease state, pre-dilatation strategy, device placement technique, interaction with previously placed stents or accessory devices.Factors that may contribute to stent dislodgment include, but are not limited to, negative pressure during sheath removal, forced sheath removal, mishandling during product preparation for use, interaction with accessory devices, previously placed stents and/or patient disease state.In this case, it is possible that the device may have interacted with the 90% stenosed lesion during advancement, causing the reported failure to advance.Further interaction with the challenging anatomy during advancement/positioning of the device may have contributed to the reported stent dislodgement; however, this cannot be confirmed.A new 10mm omnilink balloon expanding stent (bes) was used to embed the dislodged omnilink bes in the iliac artery and complete the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Omnilink Elite
Common Device Name
Stent, Iliac
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50358877
Report Number2024168-2026-03278
Device Sequence Number16002041
Product Code NIO
UDI-Device Identifier08717648179532
UDI-Public(01)08717648179532(17)270731(10)4021341
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012629-39
Device Catalogue Number1012629-39
Device Lot Number4021341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown